Hi Everyone, I just started the Opera study in Canada four weeks ago, I just finished my second dose of
Ocrelizumab/Rebif. I had a reaction of an itchy throat and ears during my first infusion. I was giving a antihistamine, after about 30 min it went away. After the first time I experienced bad headaches and a lot of dizziness, but it started to get better a week later. Now again After the second infusion, the dizziness and headaches continue. I have talked to my Drs and Nurses they say that it could be a possible side effect, but being that it is a "blind study"', they can't say for sure.Has anyone else had anything similar happen. I was so glad to find this site, with people who are having a similar experience.Iam a 37 year old mother of 2. I was diagnose 12 years ago and have tried most other meds...including being on Rebif for 9 years. my Neurologist asked me to trying this treatment as it seems all others are not working for me. So Iam keeping my fingers crossed that this trial is taking us all involved in a big step in the right direction!
Had the same itchy throat both times when having infusions. No side effects other than that, doing well on the Rebif/placebo also. Had some minor problems in the beginning, but doctors said that although that it might be placebo, there might be some compounds to mimic side effects of the real thing.